American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] T. Crespo, A. Rio and M. Vela. From Galois to Hopf Galois: Theory and Practice. Contemporary Mathematics 649 (2015) 29-46.
Book volume table of contents   
View Article: PDF

[2] Andrew Baker and Birgit Richter. Realizability of algebraic Galois extensions by strictly commutative ring spectra. Trans. Amer. Math. Soc. 359 (2007) 827-857. MR 2255198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Arne Ledet. On $D_p$-extensions in characteristic $p$. Proc. Amer. Math. Soc. 132 (2004) 2557-2561. MR 2054780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Elena V. Black. Lifting wreath product extensions. Proc. Amer. Math. Soc. 129 (2001) 1283-1288. MR 1814179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Elena V. Black and John R. Swallow. Relative Embedding Problems. Trans. Amer. Math. Soc. 353 (2001) 2347-2370. MR 1814073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tomoaki Ono. A note on $p$-bases of rings. Proc. Amer. Math. Soc. 128 (2000) 353-360. MR 1623048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nikolaus Vonessen. Mapping Galois extensions into division algebras . Proc. Amer. Math. Soc. 119 (1993) 1061-1068. MR 1160306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Isao Kikumasa and Takasi Nagahara. Primitive elements of Galois extensions of finite fields . Proc. Amer. Math. Soc. 115 (1992) 593-600. MR 1081697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Greither. Cyclic Galois extensions and normal bases . Trans. Amer. Math. Soc. 326 (1991) 307-343. MR 1014248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank DeMeyer, David Harrison and Rick Miranda. Quadratic forms over ${\bf Q}$ and Galois extensions of commutative rings. Memoirs of the AMS 77 (1989) MR 973357.
Book volume table of contents

[12] William C. Waterhouse. Tame objects for finite commutative Hopf algebras . Proc. Amer. Math. Soc. 103 (1988) 354-356. MR 943044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lindsay N. Childs and Susan Hurley. Tameness and local normal bases for objects of finite Hopf algebras . Trans. Amer. Math. Soc. 298 (1986) 763-778. MR 860392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lindsay N. Childs. Cyclic Stickelberger cohomology and descent of Kummer extensions . Proc. Amer. Math. Soc. 90 (1984) 505-510. MR 733396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] André Joyal and Myles Tierney. An extension of the Galois theory of Grothendieck. Memoirs of the AMS 51 (1984) MR 756176.
Book volume table of contents

[16] John Fogarty. On the depth of local rings of invariants of cyclic groups . Proc. Amer. Math. Soc. 83 (1981) 448-452. MR 627666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles Winfred Roark. Separable criteria for $G$-diagrams over commutative rings . Proc. Amer. Math. Soc. 63 (1977) 1-5. MR 0437609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. H. Cox. The preparation theorem and the freeness of $A[[X]]/I$ . Proc. Amer. Math. Soc. 61 (1976) 227-231. MR 0427317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andy R. Magid. Correction to: ``The separable closure of some commutative rings''\ (Trans. Amer. Math. Soc. {\bf 170}\ (1972), 109--124) . Trans. Amer. Math. Soc. 191 (1974) 427-430. MR 0349877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Takasi Nagahara. An imbedding theorem for separable algebras . Proc. Amer. Math. Soc. 41 (1973) 399-402. MR 0323775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andy R. Magid. A van Kampen theorem for separable algebras . Proc. Amer. Math. Soc. 39 (1973) 483-488. MR 0313237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Manfred Knebusch. Real closures of semilocal rings, and extension of real places. Bull. Amer. Math. Soc. 79 (1973) 78-81. MR 0354626.
Abstract, references, and article information   
View Article: PDF

[23] Carl Faith. Galois subrings of Ore domains are Ore domains. Bull. Amer. Math. Soc. 78 (1972) 1077-1080. MR 0306276.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia